# SDR AUS20031218

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cap
- Condition: Cracked
- Location: Actuator
- Part time: 18,286 cycles
- Component: Actuator
- Component part number: 11238002219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR END CAP CRACKED.
